Equate Allergy Relief Diphenhydramine HCI, 25mg (2)
2 pack of 100 ct Equate Diphenhydramine Capsules
Each capsule individually banded for your protection
Compare to Benadryl’s active ingredient
Amazon.com Price: $9.24 (as of 29/03/2023 01:15 PST- Details) & FREE Shipping.
Allergies can hit you anytime and anywhere. Rely on 25mg Equate Allergy Relief Capsules to get you the relief you need to feel better fast. They provide temporary relief of symptoms due to hay fever or other respiratory allergies and the common cold. They contain an active ingredient, diphenhydramine HCI, that works quickly to reduce the flow of liquid from your nose, sneezing, itchy, watery eyes and an itchy throat. This runny nose medicine is available in a convenient 100-count bottle. Making the right health decisions can be challenging. With a complete range of products and simple solutions, Equate allows you to take care of your family with confidence.
2 pack of 100 ct Equate Diphenhydramine Capsules
Each capsule individually banded for your protection
Compare to Benadryl’s active ingredient
Active ingredient (in each banded capsule): diphenhydramine HCl 25mg antihistamine
Specification: Equate Allergy Relief Diphenhydramine HCI, 25mg (2)
|
User Reviews
Be the first to review “Equate Allergy Relief Diphenhydramine HCI, 25mg (2)”

Amazon.com Price: $9.24 (as of 29/03/2023 01:15 PST- Details) & FREE Shipping.
There are no reviews yet.